首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
GENERATING DIFFERENCE-EQUATIONS WITH THE DARBOUX TRANSFORMATION
被引:10
|
作者
:
REACH, M
论文数:
0
引用数:
0
h-index:
0
REACH, M
机构
:
来源
:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
|
1988年
/ 119卷
/ 03期
关键词
:
D O I
:
10.1007/BF01218079
中图分类号
:
O4 [物理学];
学科分类号
:
0702 ;
摘要
:
引用
收藏
页码:385 / 402
页数:18
相关论文
共 50 条
[1]
DIFFERENTIAL AND DIFFERENCE-EQUATIONS
POTTS, RB
论文数:
0
引用数:
0
h-index:
0
POTTS, RB
AMERICAN MATHEMATICAL MONTHLY,
1982,
89
(06):
: 402
-
407
[2]
CONSERVATIVE DIFFERENCE-EQUATIONS
GREENSPAN, D
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematics Department, University of Texas at Arlington, Arlington, TX 76019
GREENSPAN, D
COMPUTERS & MATHEMATICS WITH APPLICATIONS,
1994,
28
(1-3)
: 109
-
114
[3]
ON HIROTA DIFFERENCE-EQUATIONS
MIWA, T
论文数:
0
引用数:
0
h-index:
0
MIWA, T
PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES,
1982,
58
(01)
: 9
-
12
[4]
A HIERARCHY OF INTEGRABLE DIFFERENTIAL-DIFFERENCE EQUATIONS AND DARBOUX TRANSFORMATION
Fan, Fang-Cheng
论文数:
0
引用数:
0
h-index:
0
机构:
Jilin Univ, Sch Math, Changchun 130012, Jilin, Peoples R China
Jilin Univ, State Key Lab Automot Simulat & Control, Changchun 130012, Jilin, Peoples R China
Jilin Univ, Sch Math, Changchun 130012, Jilin, Peoples R China
Fan, Fang-Cheng
Shi, Shao-Yun
论文数:
0
引用数:
0
h-index:
0
机构:
Jilin Univ, Sch Math, Changchun 130012, Jilin, Peoples R China
Jilin Univ, State Key Lab Automot Simulat & Control, Changchun 130012, Jilin, Peoples R China
Jilin Univ, Sch Math, Changchun 130012, Jilin, Peoples R China
Shi, Shao-Yun
Xu, Zhi-Guo
论文数:
0
引用数:
0
h-index:
0
机构:
Jilin Univ, Sch Math, Changchun 130012, Jilin, Peoples R China
Jilin Univ, State Key Lab Automot Simulat & Control, Changchun 130012, Jilin, Peoples R China
Jilin Univ, Sch Math, Changchun 130012, Jilin, Peoples R China
Xu, Zhi-Guo
REPORTS ON MATHEMATICAL PHYSICS,
2019,
84
(03)
: 289
-
301
[5]
POSITIVE SOLUTIONS OF DIFFERENCE-EQUATIONS
PHILOS, CG
论文数:
0
引用数:
0
h-index:
0
PHILOS, CG
SFICAS, YG
论文数:
0
引用数:
0
h-index:
0
SFICAS, YG
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1990,
108
(01)
: 107
-
115
[6]
STABILITY FOR DIFFERENTIAL DIFFERENCE-EQUATIONS
LIAO, XX
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, Huazhong Normal University
LIAO, XX
WANG, XJ
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, Huazhong Normal University
WANG, XJ
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1993,
173
(01)
: 84
-
102
[7]
NONOSCILLATION IN NONLINEAR DIFFERENCE-EQUATIONS
LI, HJ
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics National Central University, Chung-Li
LI, HJ
YEH, CC
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics National Central University, Chung-Li
YEH, CC
COMPUTERS & MATHEMATICS WITH APPLICATIONS,
1994,
28
(1-3)
: 203
-
208
[8]
OSCILLATIONS IN CERTAIN DIFFERENCE-EQUATIONS
PHILOS, CG
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV IOANNINA,DEPT MATH,GR-45110 IOANNINA,GREECE
UNIV IOANNINA,DEPT MATH,GR-45110 IOANNINA,GREECE
PHILOS, CG
UTILITAS MATHEMATICA,
1991,
39
: 215
-
218
[9]
WEIERSTRASS ELLIPTIC DIFFERENCE-EQUATIONS
POTTS, RB
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ADELAIDE,DEPT APPL MATH,ADELAIDE,SA 5001,AUSTRALIA
UNIV ADELAIDE,DEPT APPL MATH,ADELAIDE,SA 5001,AUSTRALIA
POTTS, RB
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,
1987,
35
(01)
: 43
-
48
[10]
CHAOTIC DIFFERENCE-EQUATIONS IN RN
KLOEDEN, PE
论文数:
0
引用数:
0
h-index:
0
KLOEDEN, PE
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS,
1981,
31
(AUG):
: 217
-
225
←
1
2
3
4
5
→